# SDR CALA2019093001661

- Difficulty date: September 28, 2019
- Submitted: September 30, 2019
- Operation: Air carrier
- Aircraft: N468UA
- Make and model: Airbus A320-232
- Aircraft serial: 1363
- Aircraft time: 62,230 hours, 25,095 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D5348004721201
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

171/172 EVIDENCE OF CORROSION STR. 31R AT FR 65 TO 66 (A3NB-05-3 -6029) REF HAECO LCQ NR 9298469 AND GENERATED REMOVED AND REPLACED AFT CARGO COMPARTMENT STRINGER 31R BETWEEN FRAME 65-66 IAW A320 SRM 51-72-11-911-002 PARA 2 REO L22288 OASS IER REFERENCE 80678790 AND ECRA 5341-01185 PERRFORMED
